# SDR SWAA971002

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD SERVICE DOOR EMERGENCY EXIT LIGHT REMAINS ILLUMINATED WITH SWITCH ON.  REPLACED LIGHT ASSEMBLY PER BOEING M/M.
